I've been on beyaz for a couple months and I'd been getting a white creamy kinda smelly discharge but recently it turned into a dark brown and is still smelly.. I'm 16 and I've only been with one person and I was checked after our first time and the results came back clean. Should I be concerned?
If you were my patient, I would test for yeast and bacterial vaginosis. It never hurts to repeat testing for STIs too. Usually the white creamy discharge is caused by yeast and often will respond to the over the counter medications. Brownish discharge is often caused by spotting or very light vaginal bleeding, so could be a sign of break through bleeding.
You might want to try one of the OTC yeast meds and if you don't have results, then contact your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.